# SDR SWAA0255110139083

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 259,090 hours, 11,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT EMERGENCY LIGHT INOP.         / R&R BATTERY PACK PER AMM.
